# SDR FDEA201111164937

- Difficulty date: November 16, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Gouged
- Location: Bs 374
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM GOUGED BS 374.  BLENDED GOUGE IAW SRM 51-10-00. CHECKED LIMITS FOUND DOUBLE DRILLED HOLE OUT OF LIMITS IAW SRM 53-00-51.  REMOVED CREASE BEAM IAW SRM 51-40-02.  FABRICATED NEW CREASE BEAM AND INSTALLED IAW SRM 51-40-02.  MAJOR REPAIR.
